# SDR DALA1239430679

- Difficulty date: May 12, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 63,584 hours, 28,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 430 L17-18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  SKIN HAS A DENT AT BS 430.5 BETWEEN L17-18L.  DENT FOUND TO BE OUT OF LIMITS, CUT OUT DAMAGED SECTION.  FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 53-00-01.
